Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is there any side affect of using minoxidil 5% solution and taking Finesteride 1Mg tab every day ?

I am using Minoxidil 5% Solution and taking Finesteride 1Mg tab every day,Is their any side effect of Finesteride??Some one told me it lead to Gynecomastia? pls help i have just started taking it.What precaution should i take??
Asked On : Wed, 13 Jul 2011
Answers:  2 Views:  460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.

It is true that Finasteride causes Gynecomastia, but your Hairloss problem also has to be addressed. Hence don't worry about the side effects as they may or may not occur. Just take it as directed by your Doctor and go for regular follow up.

Eat protein rich foods like eggs, chicken, fish, milk, Green leafy vegetables. Avoid stress, exercise regularly, Practice relaxation techniques like yoga and meditation. Maintain a healthy weight.

Wish you Good Health.

Take Care.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Finasteride is a testosterone blocking agent. Minoxidil is a solution to increase blood supply to scalp. It can lead to Gynaecomastia if taken in higher than therapeutic dosage and if any liver problems are also there. Not to worry. It is not a permanent issue. It will take time. If you notice any thickening of tissue beneath your nipples you can contact the Dermatologist and get dose reduced or switch to other drug and this gynaecomastia will reverse.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor